Drug interactions between azathioprine and Pentasa
Interactions between your drugs
Applies to: azathioprine and Pentasa (mesalamine)
Using azaTHIOprine together with mesalamine may increase the effects of azaTHIOprine. Contact your doctor if you experience nausea, vomiting, stomach pain, diarrhea, bleeding, fever, chills, and other signs of infection. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.